# SDR TWAA9818005

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1240-1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CABIN FLOOR TRACK AT LBL 55, STA 1240 TO 1244.  REPLACED TRACK WITH NEW TRACK MFG C03580-1.  INSTALLED NEW FLOOR TRACK WITH SAME FASTENERS PER SPM 6-70-01 PAGE 3,  AND 6-30-07, PG 1 AND 2.
